Prices and availability are based on:

Simply Right Loratadine Antihistamine (200 ct.,2 pk)

Item # 838402
|
Select a club for price and availability

About this item

Simply Right™ - Formerly known as Member's Mark® - Loratadine Antihistamine provides 24 hour relief from indoor and outdoor allergies.

Simply Right Loratadine Antihistamine (200 ct.,2 pk)

About this item

Simply Right™ - Formerly known as Member's Mark® - Loratadine Antihistamine provides 24 hour relief from indoor and outdoor allergies.
Simply Right™ Loratadine Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Loratadine Antihistamine
  • 2 - 200 ct. bottles
  • 400 tablets
  • 10mg. tablets
  • Original prescription strength
  • Non-Drowsy*
  • Health care
  • Laboratory tested quality assured
  • Compare to Claritin® Tablets active ingredient**
  • Package Dimensions: 4.497"H x 5.135"W x 1.516"D
  • Formerly known as Member's Mark®
Active Ingredient (in each tablet): Loratadine 10mg...Purpose: Antihistamine.

Inactive: Lactose monohydrate, magnesium stearate, povidone, pregelatinized starch.

*When taken as directed.
**This product is not manufactured or distributed by Schering-Plough HealthCare Products, Inc., distributor of Claritin® Tablets.

We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-809-0469, Monday through Friday, from 8 am to 5 pm CST. Or you can send us an email at samsclub.com.

Warranty

This product is covered by the Sam's Club Member Satisfaction Guarantee.

Assembled Country

USA

Component Country

USA

Shipping Info


Standard - 2 to 6 business days

Premium - 2 to 4 business days

Express - 1 to 2 business days
Hide Reviews
Hide Questions